On a new equivalence of coefficient conditions and applications

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We show that if the sequence {κn} is quasi geometrically increasing, then a so-called block-condition (Equation Presented) for every {νm} is equivalent to the following two conditions (Equation Presented) where {μn} is a nondecreasing sequence. Applications to absolute |C, α|-summability of general orthogonal series are also presented.

Original languageEnglish
Pages (from-to)195-202
Number of pages8
JournalMathematical Inequalities and Applications
Volume2
Issue number2
DOIs
Publication statusPublished - Apr 1999

Keywords

  • Absolute summability
  • Inequalities for sums
  • Orthogonal series

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a new equivalence of coefficient conditions and applications'. Together they form a unique fingerprint.

  • Cite this